# SDR ASOA20140504049

- Difficulty date: May 4, 2014
- Submitted: May 4, 2014
- Operation: Air carrier
- Aircraft: N10156
- Make and model: Emb EMB-145XR
- Aircraft serial: 145786
- Aircraft time: 29,408 hours, 16,527 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14572167003
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOUNTING FLANGE FOR PANEL 194 IS CRACKED AS MARKED BETWEEN FRAMES 48 AND 49.  MAINTENANCE REPAIRED MOUNTING FLANGE FOR PANEL 194 IAW EC5320-01928.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
